# SDR 06FDEA0824

- Difficulty date: February 24, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N563FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- Aircraft time: 73,656 hours, 23,743 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP LOWER SKIN:  DURING ACCOMPLISHED NRC N01229 FOUND EXISTING REPAIR INTERNAL LOWER SKIN WITH CUTOUT NOT IN COMPLIANCE WITH SRM.  REMOVED PANEL SECTION TO PERFORM REPAIR IAW MM 20-50-02 AND REMOVED SEALANT IAW SRM 51-41-01 VOL 2.  REPAIRED SKIN IAW SRM 57-10-00 FIG 7 VOL 1, PANEL SECTION WILL BE INSTALLED WITH NRC N01229, FABRICATED PART IAW DETAIL PART TRAVELER I012287/N02287 AND IAW SRM 57-10-00 FIG 7 VOL 1.
